This article is cited in 3 scientific papers (total in 3 papers)
The multidimensional problem of the correctness of Schur's theorem
I. V. Gribkov
This paper continues an earlier one (Mat. Sb. (N.S.), 116(158) (1981), 527–538). A function $\varepsilon(x)$ measuring the extent to which a Riemannian space is nonisotropic at the point $x$ is studied. Using $\varepsilon(x)$, definitions of the notion of correctness of Schur's theorem are given in the multidimensional case. The relations between these definitions are clarified, and sufficient conditions for the correctness of Schur's theorem are given. It is shown that by a small deformation of the given metric it is possible to obtain one in which Schur's theorem is not correct. The methods developed in the paper are applied to study some geometric properties of geodesically parallel surfaces.
Bibliography: 11 titles.
PDF file (806 kB)
Mathematics of the USSR-Sbornik, 1984, 48:2, 423–436
I. V. Gribkov, “The multidimensional problem of the correctness of Schur's theorem”, Mat. Sb. (N.S.), 120(162):3 (1983), 426–440; Math. USSR-Sb., 48:2 (1984), 423–436
Citation in format AMSBIB
\paper The multidimensional problem of the correctness of Schur's theorem
\jour Mat. Sb. (N.S.)
\jour Math. USSR-Sb.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Gribkov I., “On Sufficient Conditions of Maximality of Riemannian-Manifolds Holonomy Groups”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1988, no. 3, 50–52
Sormani C., “Friedmann Cosmology and Almost Isotropy”, Geom. Funct. Anal., 14:4 (2004), 853–912
De Lellis C., Topping P.M., “Almost-Schur Lemma”, Calc. Var. Partial Differ. Equ., 43:3-4 (2012), 347–354
|Number of views:|